# SDR 98ZZZM456

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232K
- Make and model: Gulstm GIV
- Aircraft serial: 1232
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Part number: 1159P41920145
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT CLEANING, THE LEFT PYLON AFT METAL FAIRING WAS FOUND TORN.  THIS ITEM IS NOT IDENTIFIED IN THE GIV IPC OR THE GIV SRM.  GAC IS AWARE OF THIS PROBLEM AND DOES HAVE A HAND DRAWING OF THE FAIRING.  GULFSTREAM NEEDS TO ADDRESS THE PROBLEM WHEN THIS MUCH DAMAGE IS NOTED ON AN AIRCRAFT WITH ONLY 1688.4 HOURS, 726 CYCLES AND PROVIDE A REPAIR OR UPGRADED PART, LIST THE ITEMS IN THE IPC/SRM, AND ADVISE GULFSTREAM OPERATORS OF THIS DEFECT.  THE PART WAS REPLACED PRIOR TO THE NEX FLIGHT.
